Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 293539, 11 pages
http://dx.doi.org/10.1155/2009/293539
Research Article

On a Class of Ky Fan-Type Inequalities

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371

Received 19 August 2009; Accepted 15 December 2009

Academic Editor: Sever Silvestru Dragomir

Copyright © 2009 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Gao, “On a Class of Ky Fan-Type Inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 293539, 11 pages, 2009. doi:10.1155/2009/293539